# SDR DALA2025111308339

- Difficulty date: November 12, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N429DX
- Make and model: Airbus A330-941
- Aircraft serial: 2067
- Aircraft time: 6,564 hours, 765 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 4A EMERGENCY LIGHT INOPERATIVE.   REPLACED ASSY AND REPAIRED WIRING IAW AMM 33-51. OK FOR SERVICE. (8105152)
